Amiodarone-induced multiorgan toxicity with ocular findings on confocal microscopy

Makaleler > Tam Makale · 2015

Yazarlar: SuzanGuven Yilmaz, Ugur Turk, BenguGerceker Turk, Esref Tuncer, Emin Alioglu, Tugrul Dereli

Middle East African Journal of Ophthalmology, Uluslararası, Scopus, 2015, cilt 22, ss 258-258

DOI: 10.4103/0974-9233.154411

Özet

Amiodarone is an antiarrhythmic medication that can adversely effect various organs including lungs, thyroid gland, liver, eyes, skin, and nerves. The risk of adverse effects increases with high doses and prolonged use. We report a 54-year-old female who presented with multiorgan toxicity after 8 months of low dose (200 mg/day) amiodarone treatment. The findings of confocal microscopy due to amiodarone-induced keratopathy are described. Amiodarone may cause multiorgan toxicity even at lower doses and for shorter treatment periods.

Detay görüntüle